Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 129, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 6, 2024, 4:28 PM EDT for 4 counties in Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2024, 4:28 PM EDT (20:28 UTC)
- Expired
- Aug 6, 2024, 5:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Huron County, OH, Lorain County, OH, Medina County, OH
The radar
The Cleveland radar (KCLE), 57 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:30 PM EDT | TSTM WND DMG | 5 N Lodi, OH | multiple downed trees - time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 11:42 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
847
WUUS51 KCLE 062028
SVRCLE
OHC005-077-093-103-062115-
/O.NEW.KCLE.SV.W.0129.240806T2028Z-240806T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
428 PM EDT Tue Aug 6 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Huron County in north central Ohio...
Western Medina County in northeastern Ohio...
Northern Ashland County in north central Ohio...
Southern Lorain County in north central Ohio...
* Until 515 PM EDT.
* At 428 PM EDT, a severe thunderstorm was located near New London,
or 10 miles southeast of Norwalk, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Norwalk, Willard, Wellington, Lodi, New London, Plymouth, Milan,
Wakeman, Sullivan, Lagrange, Penfield, Pittsfield, Greenwich,
Spencer, North Fairfield, Burbank, Rochester, and Nova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 PM EDT for northwestern
Ohio.
&&
LAT...LON 4099 8242 4101 8283 4129 8265 4123 8197
4099 8196
TIME...MOT...LOC 2028Z 286DEG 37KT 4113 8248
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan2 follow-up statements
942
WWUS51 KCLE 062050 RRA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
450 PM EDT Tue Aug 6 2024
OHC077-062100-
/O.CAN.KCLE.SV.W.0129.000000T0000Z-240806T2115Z/
Huron OH-
450 PM EDT Tue Aug 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR HURON COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northeastern Ohio.
LAT...LON 4099 8244 4106 8244 4107 8234 4126 8234
4123 8197 4099 8196
TIME...MOT...LOC 2050Z 283DEG 33KT 4107 8222
$$
OHC005-093-103-062115-
/O.CON.KCLE.SV.W.0129.000000T0000Z-240806T2115Z/
Medina OH-Ashland OH-Lorain OH-
450 PM EDT Tue Aug 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN MEDINA...NORTHERN ASHLAND AND SOUTHERN LORAIN COUNTIES...
At 450 PM EDT, a severe thunderstorm was located near Wellington, or
15 miles north of Ashland, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Wellington, Lodi, Sullivan, Lagrange, Penfield, Pittsfield, Spencer,
Burbank, Rochester, and Nova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4099 8244 4106 8244 4107 8234 4126 8234
4123 8197 4099 8196
TIME...MOT...LOC 2050Z 283DEG 33KT 4107 8222
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan084
WWUS51 KCLE 062107 RRA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
507 PM EDT Tue Aug 6 2024
OHC005-093-103-062117-
/O.EXP.KCLE.SV.W.0129.000000T0000Z-240806T2115Z/
Medina OH-Ashland OH-Lorain OH-
507 PM EDT Tue Aug 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MEDINA...NORTHERN
ASHLAND AND SOUTHERN LORAIN COUNTIES WILL EXPIRE AT 515 PM EDT...
The storm which prompted the warning has weakened below severe
limits and is exiting the area. Therefore, the warning will be
allowed to expire. However, gusty winds are still possible with
this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northeastern Ohio.
LAT...LON 4099 8244 4106 8244 4107 8234 4126 8234
4123 8197 4099 8196
TIME...MOT...LOC 2107Z 286DEG 37KT 4102 8201
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:18 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Aug 6, 3:18 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
318 PM EDT Tue Aug 6 2024
.SYNOPSIS...
High pressure will build south tonight into Wednesday morning.
The remnants of Debby will pass to the east on Friday into
Saturday.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
An active near term period remains in store across the area,
particularly through the rest of this afternoon and into the
early evening (through 7 PM) for the potential of strong to
severe thunderstorms.
The late morning/early afternoon thunderstorms across the
eastern half of the area have largely exited into PA and now
attention turns back towards the west where a severe
thunderstorm complex is located. Anticipate this complex to
continue eastwards along a west to east oriented boundary
currently located across northern OH and potentially interact
with an arriving squall line from the north. The environment
remains favorable for strong to severe thunderstorms with
MLCAPE around 2000 J/kg and moderate bulk shear of 40 to 45
knots ahead of a shortwave moving east across northern Indiana.
Damaging wind gusts up to 70 mph remain the primary concern,
although can't rule out a few embedded tornadoes, given
favorable 0-3 km shear vectors oriented westerly. Heavy rain
also remains a concern with seasonably-high PWATs near 1.80
inches and potential training thunderstorms along the boundary.
Thunderstorms should exit the area between 7-8 PM this evening,
with lingering showers possible along a trough axis draped SW to
NE across the area later this evening and overnight. High
pressure will begin to build from the north across the Great
Lakes by Wednesday, signaling an end to the wet weather, but may
also introduce some gustier northeast winds up to 30 mph from
the resulting pressure gradient.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The short term period is trending slightly more active as the
remnants of Debby moves north along the spine of the
Appalachians. A weak trough axis draped on the western periphery
of the remnants Thursday evening and overnight could squeeze
out enough moisture for scattered showers. We'll need to
continue to monitor the track and evolution of the remnants of
Debby for Friday, though it appears the heaviest corridor of
rain will be just towards the east across west to central PA.
Quieter weather will return by Friday night as the remnants of
Debbie pulls away into New England.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Seasonably-cool weather is expected for the long term period as
an upper-level trough dives south across the Great Lakes and
perhaps setting the stage for some lake-effect rain showers
across the snowbelt given 850mb temperatures falling below 10C.
It appears this pattern may remain in place through at least
Monday before high pressure tries to build in from the
northwest on Tuesday. High temperatures will generally be in the
mid-70s for Saturday and Sunday, increasing slightly into the
upper 70s to lower 80s by Monday and Tuesday.
&&
.AVIATION /18Z Tuesday THROUGH Sunday/...
Mixed-bag of IFR, MVFR, and VFR across the TAF sites early this
afternoon, with IFR conditions associated with low vsbys from
thunderstorms. Added in brief IFR tsra tempo groups for all TAF
sites this afternoon as there is the potential for strong to
severe thunderstorms, mainly moving from NW to SE. Anticipate
storms to exit the area after 00Z tonight, followed by some
scattered light rain showers. Could see some IFR ceilings later
this evening and overnight, especially across the west and south
portions of the area.
Winds are from the northeast to the north of the warm front and
from the southwest to the south of the warm front. Winds will
shift towards the northeast later this evening and overnight for
all TAF sites, 10 to 15 knots with periodic gusts of 20 to 25
knots possible. Winds will remain out of the northeast through
the remainder of the period, around 10 knots.
Outlook....Non-VFR possible in showers and thunderstorms Friday
into Saturday.
&&
.MARINE...
A cold front will move south across Lake Erie tonight as low
pressure settles south towards the Ohio Valley and high pressure
expands across the Great Lakes Region. This will lead to a prolonged
period of northeast winds through Thursday. Waves will build to 5 to
8 feet in the open waters and 4 to 7 feet in the nearshore waters
with onshore flow. Small Craft Advisories and a High Swim Risk are
in effect through Wednesday evening/overnight, depending on
location. Choppy conditions may continue on Thursday with a east to
northeast wind of 10-15 knots.
Conditions are forecast to improve Friday then westerly winds will
increase over the weekend as a trough settle south into the Great
Lakes. Westerly winds will increase to 10-20 knots for most of
Saturday and Sunday. Will need to monitor for the potential of
additional Small Craft Advisories with waves of at least 2 to 4 feet
on the east half of the Lake.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Wednesday evening for OHZ003-
007.
Beach Hazards Statement through late Wednesday night for
OHZ009>012-089.
PA...Beach Hazards Statement through Wednesday evening for PAZ001.
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT Wednesday for LEZ142-143-
149.
Small Craft Advisory until 4 AM EDT Thursday for LEZ144>148.
&&
SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Kahn
MARINE...KECHazardous weather outlook, Aug 6, 3:20 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 320 PM EDT Tue Aug 6 2024 LEZ144>148-164>168-071930- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 320 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. LEZ142-143-162-163-071930- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- 320 PM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. LEZ061-149-169-071930- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 320 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009>012-089-071930- Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- 320 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ006-008-018-071930- Wood-Sandusky-Seneca- 320 PM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ003-007-071930- Lucas-Ottawa- 320 PM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ013-014-017-019>023-027>033-036>038-047-PAZ003-071930- Geauga-Ashtabula Inland-Hancock-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox- 320 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. PAZ002-071930- Southern Erie- 320 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-071930- Northern Erie- 320 PM EDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 6, 2:55 PM EDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
255 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM Tstm Wnd Dmg 1 W Conneaut Lake 41.60N 80.32W
08/06/2024 Crawford PA Emergency Mngr
EM reported 2 trees down near State Highway
285.
&&
FZLocal storm report, Aug 6, 3:29 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
329 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM Tstm Wnd Dmg Weston 41.34N 83.79W
08/06/2024 Wood OH Law Enforcement
Several trees down. Time estimated from
radar.
&&Local storm report, Aug 6, 4:15 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
415 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM Tstm Wnd Gst 3 E South Amherst 41.35N 82.18W
08/06/2024 M59 MPH Lorain OH ASOS
ASOS station KLPR Lorain Elyria.
&&Local storm report, Aug 6, 4:17 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
417 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Gst 1 NNE Cleveland 41.52N 81.68W
08/06/2024 M66 MPH Cuyahoga OH ASOS
ASOS station KBKL Cleveland.
&&Local storm report, Aug 6, 4:24 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
424 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM Tstm Wnd Dmg 1 ESE Brook Park 41.39N 81.80W
08/06/2024 Cuyahoga OH Trained Spotter
Several trees and wires down in SE part of
Brookpark. Some telephone poles down across
roads.
&&
KECLocal storm report, Aug 6, 4:25 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
425 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM Tstm Wnd Gst 2 WSW Cleveland 41.50N 81.73W
08/06/2024 M62 MPH LEZ146 OH Mesonet
Mesonet station XCLE Cleveland - Edgewater.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:47 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 48 hr |
| Aug 6, 3:48 AM EDT | Small Craft Advisory | CLE | 48 hr | |
| Aug 6, 4:31 AM EDT | Special Weather Statement | CLE | Seneca | 44 min |
| Aug 6, 10:31 AM EDT | Special Weather Statement | CLE | Trumbull | 29 min |
| Aug 6, 10:40 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 20 min |
| Aug 6, 11:01 AM EDT | Special Weather Statement | CLE | Trumbull | 14 min |
| Aug 6, 11:09 AM EDT | Special Weather Statement | CLE | Wood | 51 min |
| Aug 6, 11:12 AM EDT | Areal Flood Advisory | CLE | Trumbull | 3 hr |
| Aug 6, 12:29 PM EDT | Special Weather Statement | CLE | Ashtabula | 31 min |
| Aug 6, 12:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 49 min |
| Aug 6, 12:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 66 min |
| Aug 6, 1:55 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 50 min |
| Aug 6, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 62 min |
| Aug 6, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 6, 3:04 PM EDT | Tornado Warning | CLE | Hancock, Wood | 41 min |
| Aug 6, 3:13 PM EDT | Areal Flood Advisory | CLE | Hancock, Sandusky, Seneca, Wood | 3 hr |
| Aug 6, 3:21 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 54 min |
| Aug 6, 3:25 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 65 min |
| Aug 6, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 62 min |
| Aug 6, 3:43 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain | 47 min |
| Aug 6, 3:51 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina | 54 min |
| Aug 6, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 80 min |
| Aug 6, 3:59 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Sandusky, Seneca, Wyandot | 61 min |
| Aug 6, 4:06 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 54 min |
| Aug 6, 4:07 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Sandusky, Seneca | 3 hr |
| Aug 6, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland, Wayne, Wyandot | 81 min |
| Aug 6, 4:09 PM EDT | Tornado Warning | CLE | Cuyahoga, Summit | 36 min |
| Aug 6, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 88 min |
| Aug 6, 4:18 PM EDT | Areal Flood Advisory | CLE | Crawford, Hancock, Seneca, Wyandot | 3 hr |
| Aug 6, 4:18 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Lake | 42 min |
| Aug 6, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 52 min |
| Aug 6, 4:32 PM EDT | Tornado Warning | CLE | Geauga, Portage | 43 min |
| Aug 6, 4:35 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 40 min |
| Aug 6, 4:43 PM EDT | Special Marine Warning | CLE | 63 min | |
| Aug 6, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark | 42 min |
| Aug 6, 4:52 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake, Portage, Summit, Trumbull | 3 hr |
| Aug 6, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 16 min |
| Aug 6, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 54 min |
| Aug 6, 5:07 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Trumbull | 3 hr |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 77 min |
| Aug 6, 5:14 PM EDT | Tornado Warning | CLE | Trumbull | 16 min |
| Aug 6, 5:24 PM EDT | Tornado Warning | CLE | Mahoning | 36 min |
| Aug 6, 5:32 PM EDT | Tornado Warning | CLE | Mahoning | 15 min |
| Aug 6, 5:38 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 30 min |
| Aug 6, 5:41 PM EDT | Flash Flood Warning | CLE | Mahoning, Trumbull | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.